MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H STEM COLLARED HA COATED STD STEM SIZE 3; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H STEM COLLARED HA COATED STD STEM SIZE 3; CEMENTLESS HIP STEM
Catalog Number 01.18.233
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 july 2019: lot 151474: (b)(4) items manufactured and released on 03-aug-2015.Expiration date: 06-30-2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed on 24 july 2019: femoral component revision surgery performed 1 year and 9 moths after cementless total hip arthroplasty.Information concerning patient age, weight and health status is not available.The radiographic images provided show the presence of radiolucent lines in gruen zones 1 and 7 and stem looks slightly undersized.The reason of this choice is unknown: patient anatomy or bone morphology may be a possible cause but this cannot be determined on the basis of pre-revison x-rays.Aseptic loosening is a possible literature described adverse event following cementless total hip arthroplasty and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery performed after 1 year and 10 months from the primary due to pain caused by mobilized stem.The stem mobilization caused instability what caused that the patient fall and fractured the femur.The stem has been revised successfully.

Brand Name
AMISTEM H STEM COLLARED HA COATED STD STEM SIZE 3
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8825503
Report Number3005180920-2019-00616
Device Sequence Number2860205
Product Code LZO
UDI-Device Identifier07630030804588
UDI-Public07630030804588
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number01.18.233
Device Lot Number151474
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;